# SDR SWAA2025051956242

- Difficulty date: April 7, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 58,063 hours, 34,826 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB - INTERCOSTAL LOCATED BTW BS927 TO BS947.5 AND RBL21 AFT CARGO COMPARTMENT 2025-242368<[01] REPLACED WEB - INTERCOSTAL LOCATED BTW BS927 TO BS947.5 AND RBL21 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0 AND DWG 147A7500 SHEET 29 REV- AND SHEET 27 REV-.;[02] CORRECTED STEP 1. REPLACED WEB - INTERCOSTAL LOCATED BTW BS927 TO BS947.5 AND RBL21 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0 AND DWG 147A7500 SHEET 29 REV- AND SHEET 27 REV-. SEE INDIVIDUAL SIGN OFF BELLOW;[03] TASK COMPLETED  SEE INDIVIDUAL SIGN OFF BELLOW
